Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Need your advice!!!

Posted by on Jul. 31, 2007 at 10:59 PM
  • 7 Replies
  • 190 Total Views
ok, ladies......I am needing some advice on my meds......I am not quite sure if it is my anxieties of starting another school year or if my meds need to be adjusted.

But I do notice that I have been a little more anxious and the kids have been getting on my nerves a lot more. I do not have the patience I had at the beginning of the summer. I am yelling at them for things every child does and it is as if I am having an out of body experience. I can not stop it.......it just comes out of my mouth. My son is 7 and has been testing a lot more....as a toddler he was one who would not touch a pair of sharp scissors if they were just sitting on the table. I really think he is now just trying to find himself and I really feel like I am hindering him by yelling at him.

My daughter on the other hand, is the typical 2 year old......but see I am not use to this because my son was not like this.....she is a tester and that drives me CRAZY!!!! She does the typical "no" thing and that tries my patience.

I am on 300mg Wellbutrin and 20mg Lexapro........I think I am going to call the doctor and see what she thinks. Have any of you ladies gone through or are going through what I am going through?

Thanks for all of your stories and advice!!!

  Thanks for the GREAT year CAVS!!!!  We still LOVE you!!!


by on Jul. 31, 2007 at 10:59 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-7):
TrishsAngelsx3
by Member on Jul. 31, 2007 at 11:26 PM
I have noticed that I too am losing my patience with the kids. I think it is the fact that I have had all 3 of them home everyday for the last 2 months. It is wearing on me. I'm home all day during the day with them, then I work at night. So between not getting much sleep and taking care of them all day, plus my job requires me to be on my feet the entire time, I am just drained. They do typical kid stuff, but there are some days that it bothers me more than other, when I wish they would just settle downand watch a TV show or a movie for an hour or so, just to have a little quiet. I don't want to keep them in all day long, but I also don't want to be oin the go 24/7. It's just draining and it wears your nereves, which in turn makes anxiety worse. I hope you feel better. Let us know what the doc says. take care.
Tricia
tinaaz
by on Jul. 31, 2007 at 11:27 PM
it could be a mixer of both.. I would let your doctor know and maybe they can try something else.. How long have you been on this med. Maybe you need your med dosage higher..That was me last week.. I have trouble when people tell me stuff and I just hold it in.. Just let people walk over me until I can't take it then that's when I come being bitchy to everyone.. As of today i refuse to let this people still  my thunder.. I hope you have a better tomorrow Hugs Tina
happychic
by on Jul. 31, 2007 at 11:35 PM
I just happened to read this, I also am alittle short with the kids this week and I really think it is because its the end of summer, the kids know it's almost time for school again, and I think mine are getting on each others nerves also. Its hard to entertain for days on end, I tried to do something fun every week but I'm out of ideas, I do make my kids have quiet time everyday where they lay in their beds and read or color for all our sanity, that helps me regroup sometimes.
LeighAnne3
by Member on Jul. 31, 2007 at 11:46 PM

Okay, Ladies...something isn't right when I'm ready for school to start and I'm a TEACHER!!  :)

I think everybody's kids are getting on their nerves!!  Dang, we're with them 24/7 and I'm sure they are as sick of us as we are of them...there's only so many things to do.  Call up a buddy and schedule them to come over for a playdate (without their mom) and then have her reciprocate. It's waaaay easier to manage the kids (including the extras) when they have someone around to keep them busy.  Then when it's your turn, you get some blessed quiet!!

Oh, and the screaming thing is normal.  Our entire neighborhood (and I used that term loosely cause we live in the country) knows the name of every one of our children, what they got in trouble for last, and even the names of our animals.  :)  Cut yourself some slack--you're a Momma, not Mother Teresa!!

Now, if your meds aren't workingand you're still jittery and coming unglued, don't wait for it to get worse...go to the doctor and be honest.  They aren't gonna take your kids away, and they won't think you're batty.  They will know you are a MOM and need some help!  I take Effexor (after years of Paxil- it worked great for anxiety but killed my sex drive) and it works great.  I take 300 mg. and then I also take .50 mg of Xanax 4 times a day.  (Okay, really I take it whenever I feel like somebody might get hurt!  jk) Made all the difference in my life, and now I have that happy balance again!

Keep goin' girl...there's light at the end of that tunnel!!  Good luck!

Leigh Anne ~ Mom of 3, and very blessed wife!

Hebrews 11:1 Now faith is being sure of what we hope for, and certain of what we do not see.

Torres4now
by New Member on Aug. 1, 2007 at 12:09 AM
I would call your doctor but I to suffer from anxiety and depression and I noticed after like a week of summer I was frustrated with no breaks in my day and the kids constantly needing something it was tough I thought I was going up for mommy dearest award. I got some advice and began a reward system it hepled them take pride in something and kept them busy! I would tell one they were responsible for the kitchen and one for the bathroom etc. I also began some play dates to get not only them but me out of the house. It did not always seem like a good idea but I was always glad I went after I did.
hpaterniti
by Member on Aug. 1, 2007 at 3:54 PM

Well I went to the doctor today.......I was unable to see my regular physician because she is out on maternity leave.  So this doc suggested that I no longer take the Lexapro and Wellbutrin, but to switch to Clonazepam 2 times daily.


I was wondering if any of you ladies have used this med and tell me how it worked with you.  Thanks!



  Thanks for the GREAT year CAVS!!!!  We still LOVE you!!!


hpaterniti
by Member on Aug. 1, 2007 at 9:30 PM

As of right now, the doc told me to take only the one, but the more I think about it is.........I have gone a few days without the Wellbutrin because I had simply forgotten to refill it and I was fine.  So what I think I may do is see how the Clonzepam works without the Wellbutrin.


I did ask the pharmacist about it and said I was leary about this new one, but she said to go ahead and do as he says and if after a few days I am not feeling well to call up to the pharmacy and they will help me.  I do have enough Lexapro to take if I need to wean myself off of it.  I truly trust the pharmacist at CVS by my house.


I was seeing a psychiatrist before, but have not been able to see her because she is now working with patients with terminal cancer.  She does have outpatient hours, but only on Thursdays because she is at the hospital the other days and this is a difficult time for me to see her because one.....I have both kids and do not have someone to watch them for me..........two......it is a good 60 minute drive to where she is at now. I know I should change to another psychiatrist, but I really truly LIKE this one and really do not want to leave her.........because then I will have to start all over again and I really do not want to do that again.......I have done this already 3 times.....you know what I mean?



  Thanks for the GREAT year CAVS!!!!  We still LOVE you!!!


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)